20 Publications

Mark all

[20]
2022 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2022) 1283–1296.
LibreCat | DOI | arXiv
 
[19]
2022 | Journal Article | LibreCat-ID: 35644
Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary
M. Kolb, A. Klump, Theory of Probability and Its Applications 67 (2022) 717–744.
LibreCat
 
[18]
2022 | Journal Article | LibreCat-ID: 35649
On non-extinction in a Fleming-Viot-type particle model with Bessel drift
M. Kolb, M. Liesenfeld, Electronic Journal of Probability (2022) 1–28.
LibreCat | DOI
 
[17]
2022 | Journal Article | LibreCat-ID: 35650
Persistence of autoregressive sequences with logarithmic tails
D. Denisov, G. Hinrichs, M. Kolb, V. Wachtel, Electronic Journal of Probability 27 (2022) 1–43.
LibreCat | DOI
 
[16]
2021 | Journal Article | LibreCat-ID: 33278 | OA
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L. Wolf, Annales Henri Poincaré 23 (2021) 1283–1296.
LibreCat | Files available | Download (ext.)
 
[15]
2020 | Journal Article | LibreCat-ID: 33282
A Characterization of the Finiteness of Perpetual Integrals of Levy Processes
M. Kolb, M. Savov, Bernoulli 26 (2020) 1453–1472.
LibreCat | DOI
 
[14]
2020 | Journal Article | LibreCat-ID: 33330
Generalized transitivity: A systematic comparison of concepts with an application to preferences in the Babington Smith model
B. Haddenhorst, E. Hüllermeier, M. Kolb, International Journal of Approximate Reasoning 119 (2020) 373–407.
LibreCat | DOI
 
[13]
2019 | Journal Article | LibreCat-ID: 33331 LibreCat | DOI
 
[12]
2019 | Journal Article | LibreCat-ID: 33333
Theoretical properties of quasi-stationary Monte Carlo methods
A.Q. Wang, M. Kolb, G.O. Roberts, D. Steinsaltz, The Annals of Applied Probability 29 (2019).
LibreCat | DOI
 
[11]
2018 | Journal Article | LibreCat-ID: 33335
Persistence of one-dimensional AR(1)-processes
G. Hinrichs, M. Kolb, V. Wachtel, Journal of Theoretical Probability 33 (2018) 65–102.
LibreCat | DOI
 
[10]
2017 | Journal Article | LibreCat-ID: 33336
On the dipole approximation with error estimates
L. Boßmann, R. Grummt, M. Kolb, Letters in Mathematical Physics 108 (2017) 185–193.
LibreCat | DOI
 
[9]
2017 | Journal Article | LibreCat-ID: 33342 LibreCat | DOI
 
[8]
2016 | Journal Article | LibreCat-ID: 33343
Spectral analysis of the diffusion operator with random jumps from the boundary
M. Kolb, D. Krejčiřík, Mathematische Zeitschrift 284 (2016) 877–900.
LibreCat | DOI
 
[7]
2016 | Journal Article | LibreCat-ID: 33357
Transience and recurrence of a Brownian path with limited local time
M. Kolb, M. Savov, The Annals of Probability 44 (2016).
LibreCat | DOI
 
[6]
2015 | Journal Article | LibreCat-ID: 33358
The rate of convergence to stationarity for M/G/1 models with admission controls via coupling
M. Kolb, W. Stadje, A. Wübker, Stochastic Models 32 (2015) 121–135.
LibreCat | DOI
 
[5]
2015 | Journal Article | LibreCat-ID: 33360
Local asymptotics for the area of random walk excursions
M. Kolb, D. Denisov, V. Wachtel, Journal of the London Mathematical Society 91 (2015) 495–513.
LibreCat
 
[4]
2014 | Journal Article | LibreCat-ID: 33361
Exponential ergodicity of killed Lévy processes in a finite interval
M. Kolb, M. Savov, Electronic Communications in Probability 19 (2014) 1–9.
LibreCat | DOI
 
[3]
2014 | Journal Article | LibreCat-ID: 33362
The Brownian traveller on manifolds
M. Kolb, D. Krejčiřík, Journal of Spectral Theory 4 (2014) 235–281.
LibreCat | DOI
 
[2]
2012 | Journal Article | LibreCat-ID: 37503
Quasilimiting behavior for one-dimensional diffusions with killing
M. Kolb, D. Steinsaltz, Annals of Probability 40 (2012) 162–212.
LibreCat | DOI
 
[1]
2009 | Journal Article | LibreCat-ID: 37500
ON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRÖDINGER EVOLUTIONS
A. Bassi, D. Dürr, M. Kolb, Reviews in Mathematical Physics 22 (2009) 55–89.
LibreCat | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

20 Publications

Mark all

[20]
2022 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2022) 1283–1296.
LibreCat | DOI | arXiv
 
[19]
2022 | Journal Article | LibreCat-ID: 35644
Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary
M. Kolb, A. Klump, Theory of Probability and Its Applications 67 (2022) 717–744.
LibreCat
 
[18]
2022 | Journal Article | LibreCat-ID: 35649
On non-extinction in a Fleming-Viot-type particle model with Bessel drift
M. Kolb, M. Liesenfeld, Electronic Journal of Probability (2022) 1–28.
LibreCat | DOI
 
[17]
2022 | Journal Article | LibreCat-ID: 35650
Persistence of autoregressive sequences with logarithmic tails
D. Denisov, G. Hinrichs, M. Kolb, V. Wachtel, Electronic Journal of Probability 27 (2022) 1–43.
LibreCat | DOI
 
[16]
2021 | Journal Article | LibreCat-ID: 33278 | OA
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L. Wolf, Annales Henri Poincaré 23 (2021) 1283–1296.
LibreCat | Files available | Download (ext.)
 
[15]
2020 | Journal Article | LibreCat-ID: 33282
A Characterization of the Finiteness of Perpetual Integrals of Levy Processes
M. Kolb, M. Savov, Bernoulli 26 (2020) 1453–1472.
LibreCat | DOI
 
[14]
2020 | Journal Article | LibreCat-ID: 33330
Generalized transitivity: A systematic comparison of concepts with an application to preferences in the Babington Smith model
B. Haddenhorst, E. Hüllermeier, M. Kolb, International Journal of Approximate Reasoning 119 (2020) 373–407.
LibreCat | DOI
 
[13]
2019 | Journal Article | LibreCat-ID: 33331 LibreCat | DOI
 
[12]
2019 | Journal Article | LibreCat-ID: 33333
Theoretical properties of quasi-stationary Monte Carlo methods
A.Q. Wang, M. Kolb, G.O. Roberts, D. Steinsaltz, The Annals of Applied Probability 29 (2019).
LibreCat | DOI
 
[11]
2018 | Journal Article | LibreCat-ID: 33335
Persistence of one-dimensional AR(1)-processes
G. Hinrichs, M. Kolb, V. Wachtel, Journal of Theoretical Probability 33 (2018) 65–102.
LibreCat | DOI
 
[10]
2017 | Journal Article | LibreCat-ID: 33336
On the dipole approximation with error estimates
L. Boßmann, R. Grummt, M. Kolb, Letters in Mathematical Physics 108 (2017) 185–193.
LibreCat | DOI
 
[9]
2017 | Journal Article | LibreCat-ID: 33342 LibreCat | DOI
 
[8]
2016 | Journal Article | LibreCat-ID: 33343
Spectral analysis of the diffusion operator with random jumps from the boundary
M. Kolb, D. Krejčiřík, Mathematische Zeitschrift 284 (2016) 877–900.
LibreCat | DOI
 
[7]
2016 | Journal Article | LibreCat-ID: 33357
Transience and recurrence of a Brownian path with limited local time
M. Kolb, M. Savov, The Annals of Probability 44 (2016).
LibreCat | DOI
 
[6]
2015 | Journal Article | LibreCat-ID: 33358
The rate of convergence to stationarity for M/G/1 models with admission controls via coupling
M. Kolb, W. Stadje, A. Wübker, Stochastic Models 32 (2015) 121–135.
LibreCat | DOI
 
[5]
2015 | Journal Article | LibreCat-ID: 33360
Local asymptotics for the area of random walk excursions
M. Kolb, D. Denisov, V. Wachtel, Journal of the London Mathematical Society 91 (2015) 495–513.
LibreCat
 
[4]
2014 | Journal Article | LibreCat-ID: 33361
Exponential ergodicity of killed Lévy processes in a finite interval
M. Kolb, M. Savov, Electronic Communications in Probability 19 (2014) 1–9.
LibreCat | DOI
 
[3]
2014 | Journal Article | LibreCat-ID: 33362
The Brownian traveller on manifolds
M. Kolb, D. Krejčiřík, Journal of Spectral Theory 4 (2014) 235–281.
LibreCat | DOI
 
[2]
2012 | Journal Article | LibreCat-ID: 37503
Quasilimiting behavior for one-dimensional diffusions with killing
M. Kolb, D. Steinsaltz, Annals of Probability 40 (2012) 162–212.
LibreCat | DOI
 
[1]
2009 | Journal Article | LibreCat-ID: 37500
ON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRÖDINGER EVOLUTIONS
A. Bassi, D. Dürr, M. Kolb, Reviews in Mathematical Physics 22 (2009) 55–89.
LibreCat | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed